THERMAL SCIENCE

International Scientific Journal

GENERATION AND SOLUTIONS TO THE TIME-SPACE FRACTIONAL COUPLED NAVIER-STOKES EQUATIONS

ABSTRACT
In this paper, a Lagrangian of the coupled Navier-Stokes equations is proposed based on the semi-inverse method. The fractional derivatives in the sense of Riemann-Liouville definition are used to replace the classical derivatives in the Lagrangian. Then the fractional Euler-Lagrange equation can be derived with the help of the fractional variational principles. The Agrawal's method is devot­ed to lead to the time-space fractional coupled Navier-Stokes equations from the above Euler-Lagrange equation. The solution of the time-space fractional coupled Navier-Stokes equations is obtained by means of RPS algorithm. The numerical results are presented by using exact solutions.
KEYWORDS
PAPER SUBMITTED: 2020-03-24
PAPER REVISED: 2020-05-18
PAPER ACCEPTED: 2020-05-28
PUBLISHED ONLINE: 2020-11-27
DOI REFERENCE: https://doi.org/10.2298/TSCI2006899L
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2020, VOLUME 24, ISSUE Issue 6, PAGES [3899 - 3905]
REFERENCES
  1. Yang, X.-J., A New Fractional Derivative Involving the Normalized Sinc Function without Singular Kernel, European Physical Journal Special Topics, 226 (2017), July, pp. 3567-3575
  2. Liu, C.-Y., Nonlinear Stability and Convergence of ERKN Integrators for Solving Nonlinear Multi-Frequency Highly Oscillatory Second-Order ODEs with Applications to Semi-Linear Wave Equations, Applied Numerical Mathematics, 153 (2020), July, pp. 352-380
  3. Zhang, R.-G., et al., Dynamics of Nonlinear Rossby Waves in Zonally Varying Flow with Spatialtemporal Varying Topography, Applied Mathematics and Computation, 346 (2019), Apr., pp. 666-679
  4. Zhang, Q.-G., The critical Exponents for a Time Fractional Diffusion Equation with Nonlinear Memory in a Bounded Domain, Applied Mathematics Letters, 92 (2019), June, pp. 1-7
  5. Dong, F.-F., Single Image Blind Deblurring Based on the Fractional-Order Differential, Computers and Mathematics with Applications, 78 (2019), 6, pp. 1960-1977
  6. Yang, X.-J., Exact Traveling-Wave Solution for Local Fractional Boussinesq Equation in Fractal Domain, Fractals, 25 (2017), 4, 1740006
  7. Gao, F., Exact Traveling-Wave Solutions for One-Dimensional Modified Korteweg-De Vries Equation Defined on Cantor Sets, Fractals, 27 (2019), 1, 1940010
  8. Yang, X.-J., Local Fractional Similarity Solution for the Diffusion Equation Defined on Cantor Sets, Applied Mathematics Letters, 47 (2015), Sept., pp. 54-60
  9. Yang, X.-J., Local Fractional Integral Transforms And Their Applications, Academic Press, New York, USA, 2015
  10. Wu, J., Convergence Analysis of Iterative Scheme and Error Estimation of Positive Solution for a Fractional Differential Equation, Mathematical Modelling and Analysis, 23 (2018), 4, pp. 611-626
  11. Yang, X.-J., Fundamental Solutions of the General Fractional-Order Diffusion Equations, Mathematical Methods in the Applied Sciences, 41 (2018), 18, pp. 9312-9320
  12. Liu, Q.-S., A New Model Equation for Nonlinear Rossby Waves and Some of its Solutions, Physics Letters A, 383 (2019), 6, pp. 514-525
  13. Zhang, Q.-G., Blow-Up and Global Existence of Solutions for a Time Fractional Diffusion Equation, Fractional Calculus and Applied Analysis, 21 (2018), 6, pp. 1619-1640
  14. Yang, X.-J., Nonlinear Dynamics for Local Fractional Burgers' Equation Arising in Fractal Flow, Nonlinear Dynamics, 84 (2016), Apr., pp. 3-7

© 2021 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence